{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,2,1]],"date-time":"2026-02-01T11:30:00Z","timestamp":1769945400867,"version":"3.49.0"},"reference-count":5,"publisher":"Wiley","issue":"6","license":[{"start":{"date-parts":[[2017,9,21]],"date-time":"2017-09-21T00:00:00Z","timestamp":1505952000000},"content-version":"vor","delay-in-days":0,"URL":"http:\/\/onlinelibrary.wiley.com\/termsAndConditions#vor"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Pediatric Dermatology"],"published-print":{"date-parts":[[2017,11]]},"abstract":"<jats:title>Abstract<\/jats:title><jats:p>Isotretinoin (13\u2010cis\u2010retinoic acid) is a synthetic vitamin A derivative that is effective in the treatment of recalcitrant, nodulocystic acne. To our knowledge, there are no reports in the medical literature of milia as a side effect of isotretinoin. We report a case of eruptive facial milia in the setting of isotretinoin treatment for acne.<\/jats:p>","DOI":"10.1111\/pde.13270","type":"journal-article","created":{"date-parts":[[2017,9,22]],"date-time":"2017-09-22T02:06:46Z","timestamp":1506046006000},"page":"728-729","source":"Crossref","is-referenced-by-count":4,"title":["Eruptive milia during isotretinoin therapy"],"prefix":"10.1111","volume":"34","author":[{"ORCID":"https:\/\/orcid.org\/0000-0002-1892-6640","authenticated-orcid":false,"given":"William","family":"Farmer","sequence":"first","affiliation":[{"name":"School of Medicine Georgetown University Washington DC USA"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"ORCID":"https:\/\/orcid.org\/0000-0003-1237-1987","authenticated-orcid":false,"given":"Kyle","family":"Cheng","sequence":"additional","affiliation":[{"name":"School of Medicine Georgetown University Washington DC USA"},{"name":"Department of Dermatology Washington Hospital Center Washington DC USA"},{"name":"Department of Internal Medicine Washington Hospital Center Washington DC USA"},{"name":"Department of Dermatology Children's National Health System Washington DC USA"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"ORCID":"https:\/\/orcid.org\/0000-0001-8207-4019","authenticated-orcid":false,"given":"Kalyani","family":"Marathe","sequence":"additional","affiliation":[{"name":"Department of Dermatology Children's National Health System Washington DC USA"}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"311","published-online":{"date-parts":[[2017,9,21]]},"reference":[{"key":"e_1_2_3_2_1","doi-asserted-by":"publisher","DOI":"10.1016\/j.jaad.2008.07.034"},{"key":"e_1_2_3_3_1","doi-asserted-by":"publisher","DOI":"10.1111\/1346-8138.12799"},{"key":"e_1_2_3_4_1","doi-asserted-by":"publisher","DOI":"10.1542\/peds.2013-1728"},{"key":"e_1_2_3_5_1","doi-asserted-by":"publisher","DOI":"10.1016\/S0190-9622(86)70245-4"},{"key":"e_1_2_3_6_1","doi-asserted-by":"publisher","DOI":"10.1016\/j.det.2015.11.002"}],"container-title":["Pediatric Dermatology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.wiley.com\/onlinelibrary\/tdm\/v1\/articles\/10.1111%2Fpde.13270","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/pdf\/10.1111\/pde.13270","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2023,9,24]],"date-time":"2023-09-24T09:48:41Z","timestamp":1695548921000},"score":1,"resource":{"primary":{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/10.1111\/pde.13270"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2017,9,21]]},"references-count":5,"journal-issue":{"issue":"6","published-print":{"date-parts":[[2017,11]]}},"alternative-id":["10.1111\/pde.13270"],"URL":"https:\/\/doi.org\/10.1111\/pde.13270","archive":["Portico"],"relation":{},"ISSN":["0736-8046","1525-1470"],"issn-type":[{"value":"0736-8046","type":"print"},{"value":"1525-1470","type":"electronic"}],"subject":[],"published":{"date-parts":[[2017,9,21]]}}}